# SDR QR9R20210802001

- Difficulty date: August 2, 2021
- Submitted: August 2, 2021
- Operation: General aviation
- Aircraft: N799AE
- Make and model: Bolkms BK117C2
- Aircraft serial: 9417
- Aircraft time: 3,157 hours
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: EC14530061
- Condition: Seized
- Location: Air Con
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, FOUND AIR CONDITIONING COMPRESSOR DRIVE BELT BROKEN DUE TO COMPRESSOR LOCKING UP. BORESCOPE INSPECTION REVEALED SEVERAL CENTRIFUGAL IMPELLER BLADES BENT, SCRATCHED, AND SMUDGED FROM A/C COMPRESSOR BELT SEPARATING.
